# SDR 9806411148

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN ENGINE POWER WAS ADVANCED TO THE TAKEOFF SETTING, THE NR 2 ENGINE THRUST REVERESER UNLOCK INDICATION ILLUMINATED. THE TAKEOFF WAS ABORTED AT APPROXIMATELY 30 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE REVERSER ON MEL 78-1A.
